A Caltech Library Service

On the spatial decay of solutions of the heat equation

Knowles, James K. (1971) On the spatial decay of solutions of the heat equation. Zeitschrift für angewandte Mathematik und Physik ZAMP, 22 (6). pp. 1050-1056. ISSN 0044-2275. doi:10.1007/BF01590873.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The spatial decay of solutions of parabolic partial differential equations has been the subject of two recent papers by Edelstein [1] and Sigillito [2]. The results obtained by these authors are in some respects analogous to estimates derived in connection with Saint-Venant's principle in the linear theory of elasticity [3], [4].

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1971 Springer. Received: May 10, 1971. This research is based on work supported in part by the United States Office of Naval Research under Contract Nonr 220(56). Reproduction in whole or in part is permitted for any purpose of the United States Government.
Funding AgencyGrant Number
Office of Naval Research (ONR)Nonr 220(56)
Issue or Number:6
Record Number:CaltechAUTHORS:20151124-104815023
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:62370
Deposited By: Tony Diaz
Deposited On:24 Nov 2015 19:07
Last Modified:10 Nov 2021 23:01

Repository Staff Only: item control page